Matrix representation of disemigraphs

Sampathkumar, J. E. and Pushpalatha, L. (2013) Matrix representation of disemigraphs. Advanced Studies in Contemporary Mathematics (Kyungshang), 23 (1). pp. 49-60.

Full text not available from this repository. (Request a copy)
Official URL:


A disemigraph can be uniquely represented by a matrix and a characterization of such a matrix is obtained.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Yuvaraj college > Mathematics
Depositing User: Arshiya Kousar Library Assistant
Date Deposited: 11 Nov 2019 06:31
Last Modified: 11 Nov 2019 06:31

Actions (login required)

View Item View Item